MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number R5201260
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to return to quest medical for evaluation.A follow-up medwatch will be submitted if additional information becomes available.
 
Event or Problem Description
A report was received regarding an alleged issue which occurred with the mps 2 console.The report states that the console displayed ec 225 and issued the following alarms: insufficient blood inlet and excessive blood inlet.No patient complications resulted from the alleged issue.
 
Additional Manufacturer Narrative
The device evaluation showed fluid intrusion on the left pump optical encoder and back out of a pin.The source of the fluid intrusion is unknown.The encoder and pin were replaced and the console passed all operational verification tests.Quest medical will continue to monitor complaints for trend.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key7600906
Report Number1649914-2018-00057
Device Sequence Number1754224
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model NumberR5201260
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1